# SDR ABXA030375

- Difficulty date: September 16, 2003
- Submitted: October 3, 2003
- Operation: Air carrier
- Aircraft: N946AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47003
- Aircraft time: 60,922 hours, 62,199 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: D0489835
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CUSP WEB STA 908 - 965, LEFT BUTT LINE 44 - 54, LIGHT HOLES CORRODED LOWER SURFACE.  REPLACED CUSP WEB IAW DC-9 SRM 51-30-2 AND 51-30-1.
